# SDR REXA2017100101041

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 25,411 hours, 22,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 8D EMERGENCY LIGHT OUT.   R & R THE EMERGENCY LIGHT IAW AMM 33-51-19. OPS CHECKED GOOD, OK FOR SERVICE.
